Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Small deformations of a class of compact non-Kähler manifolds

Authors: L. Alessandrini and G. Bassanelli
Journal: Proc. Amer. Math. Soc. 109 (1990), 1059-1062
MSC: Primary 32G05
MathSciNet review: 1012922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Small deformations of Kähler manifolds are Kähler too; we prove here that this is not true for balanced manifolds nor, more generally, for $ p$-Kähler manifolds $ (p > 1)$, i.e., the property of being $ p$-Kähler is not stable under small deformations.

References [Enhancements On Off] (What's this?)

  • [AA] L. Alessandrini and M. Andreatta, Closed transverse $ (p,p)$-forms on compact complex manifolds, Compositio Math. 61 (1987), 181-200; Erratum, ibidem 63 (1987). MR 882974 (88k:32027a)
  • [AB] L. Allesandrini and G. Bassanelli, Compact $ p$-Kähler manifolds (to appear).
  • [HK] R. Harvey and A. W. Knapp, Positive $ (p,p)$-forms, Wirtinger's inequality and currents, in Proceedings Tulane Univ., Program on Value Distribution Theory in Complex Analysis and Related Topics in Differential Geometry 1972-73, Dekker, New York, 1974, 43-62. MR 0355096 (50:7573)
  • [K] M. Kuranishi, On the locally complete family of complex analytic structures, Ann. Math. 75 (1962), 536-577. MR 0141139 (25:4550)
  • [KM] K. Kodaira and J. Morrow, Complex Manifolds, Holt, Rinehart and Winston, New York, 1971. MR 0302937 (46:2080)
  • [KS] K. Kodaira and D. C. Spencer, On deformations of complex analytic structures, III. Stability theorems for complex structures, Ann. Math. 71 (1960), 43-76. MR 0115189 (22:5991)
  • [M] M. L. Michelson, On the existence of special metrics in complex geometry, Acta Math. 143 (1983), 261-295. MR 688351 (84i:53063)
  • [N] I. Nakamura, Complex parallelisable manifolds and their small deformations, J. Differential Geom. 10 (1975), 85-112. MR 0393580 (52:14389)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G05

Retrieve articles in all journals with MSC: 32G05

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society